American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Uwe Nagel. Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases. Trans. Amer. Math. Soc. 357 (2005) 3585-3603. MR 2146640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Giuseppe Valla. Betti numbers of some monomial ideals. Proc. Amer. Math. Soc. 133 (2005) 57-63. MR 2085153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Liana M. Sega. Vanishing of cohomology over Gorenstein rings of small codimension. Proc. Amer. Math. Soc. 131 (2003) 2313-2323. MR 1974627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Marc Chardin and Guillermo Moreno-Socías. Regularity of lex-segment ideals: Some closed formulas and applications. Proc. Amer. Math. Soc. 131 (2003) 1093-1102. MR 1948099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. Migliore and R. M. Miró-Roig. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003) 1-36. MR 1928075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Fernando Rodriguez-Villegas. On the zeros of certain polynomials. Proc. Amer. Math. Soc. 130 (2002) 2251-2254. MR 1896405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Craig Huneke and Yongwei Yao. Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular. Proc. Amer. Math. Soc. 130 (2002) 661-665. MR 1866016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Karen A. Chandler. A brief proof of a maximal rank theorem for generic double points in projective space. Trans. Amer. Math. Soc. 353 (2001) 1907-1920. MR 1813598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Clare D'Cruz and J. K. Verma. On the number of generators of Cohen-Macaulay ideals. Proc. Amer. Math. Soc. 128 (2000) 3185-3190. MR 1676364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Isabel Bermejo and Philippe Gimenez. On Castelnuovo-Mumford regularity of projective curves. Proc. Amer. Math. Soc. 128 (2000) 1293-1299. MR 1646319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hsin-Ju Wang. Hilbert coefficients and the associated graded rings. Proc. Amer. Math. Soc. 128 (2000) 963-973. MR 1628432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Vijay Kodiyalam. Asymptotic behaviour of Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 128 (2000) 407-411. MR 1621961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog. Resolutions of monomial ideals and cohomology over exterior algebras. Trans. Amer. Math. Soc. 352 (2000) 579-594. MR 1603874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Juan Elias. On the depth of the tangent cone and the growth of the Hilbert function. Trans. Amer. Math. Soc. 351 (1999) 4027-4042. MR 1491860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Winfried Bruns and Anna Guerrieri. The Dedekind-Mertens formula and determinantal rings. Proc. Amer. Math. Soc. 127 (1999) 657-663. MR 1468185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Wolmer V. Vasconcelos. The homological degree of a module. Trans. Amer. Math. Soc. 350 (1998) 1167-1179. MR 1458335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jürgen Herzog and Takayuki Hibi. Upper bounds for the number of facets of a simplicial complex. Proc. Amer. Math. Soc. 125 (1997) 1579-1583. MR 1363424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Sam Huckaba. A $d$-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients. Proc. Amer. Math. Soc. 124 (1996) 1393-1401. MR 1307529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Brian Harbourne. Rational surfaces with $K^2>0$. Proc. Amer. Math. Soc. 124 (1996) 727-733. MR 1307526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Matthew Miller and Rafael H. Villarreal. A note on generators of least degree in Gorenstein ideals. Proc. Amer. Math. Soc. 124 (1996) 377-382. MR 1301519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Lê Tuan Hoa and Rosa M. Miró-Roig. Bounds for the Betti numbers of generalized Cohen-Macaulay ideals . Proc. Amer. Math. Soc. 123 (1995) 2397-2405. MR 1254842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Bernard Johnston and Jugal Verma. Local cohomology of Rees algebras and Hilbert functions . Proc. Amer. Math. Soc. 123 (1995) 1-10. MR 1217453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Tadahito Harima. Characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property . Proc. Amer. Math. Soc. 123 (1995) 3631-3638. MR 1307527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Aldo Conca and Jürgen Herzog. On the Hilbert function of determinantal rings and their canonical module . Proc. Amer. Math. Soc. 122 (1994) 677-681. MR 1213858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] A. D. R. Choudary and A. Dimca. Koszul complexes and hypersurface singularities . Proc. Amer. Math. Soc. 121 (1994) 1009-1016. MR 1189539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Bram Broer. Classification of Cohen-Macaulay modules of covariants for systems of binary forms . Proc. Amer. Math. Soc. 120 (1994) 37-45. MR 1189743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Mats Boij and Dan Laksov. Nonunimodality of graded Gorenstein Artin algebras . Proc. Amer. Math. Soc. 120 (1994) 1083-1092. MR 1227512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3